On improved passivity criteria of uncertain neural networks with time-varying delays

Title
On improved passivity criteria of uncertain neural networks with time-varying delays
Author(s)
박주현O.M. Kwon[O.M. Kwon]S.M. Lee[S.M. Lee]
Keywords
DEPENDENT STABILITY-CRITERIA; ROBUST STABILITY; SYSTEMS
Issue Date
201201
Publisher
SPRINGER
Citation
NONLINEAR DYNAMICS, v.67, no.2, pp.1261 - 1271
Abstract
In this paper, the problem of passivity analysis for uncertain neural networks with time-varying delays is considered. By constructing an augmented Lyapunov-Krasovskii's functional and some novel analysis techniques, improved delay-dependent criteria for checking the passivity of the neural networks are established. The proposed criteria are represented in terms of LMIs (linear matrix inequalities) which can be easily solved by various convex optimization algorithms. Two numerical examples are included to show the superiority of our results.
URI
http://hdl.handle.net/YU.REPOSITORY/30047http://dx.doi.org/10.1007/s11071-011-0067-6
ISSN
0924-090X
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE